OSA's Digital Library

Journal of Lightwave Technology

Journal of Lightwave Technology


  • Vol. 20, Iss. 3 — Mar. 1, 2002
  • pp: 428–

Asymptotic Matrix Theory of Bragg Fibers

Yong Xu, George X. Ouyang, Reginald K. Lee, and Amnon Yariv

Journal of Lightwave Technology, Vol. 20, Issue 3, pp. 428- (2002)

View Full Text Article

Acrobat PDF (436 KB)

Browse Journals / Lookup Meetings

Browse by Journal and Year


Lookup Conference Papers

Close Browse Journals / Lookup Meetings

Article Tools

  • Export Citation/Save Click for help


We developed a matrix theory that applies to any cylindrically symmetric fiber surrounded with Bragg cladding, which includes both the Bragg fibers and the recently proposed dielectric coaxial fibers. In this formalism,an arbitrary number of inner dielectric layers are treated exactly and the outside cladding structure is approximated in the asymptotic limit. An estimate of the radiation loss of such fibers is given. We compare the asymptotic results with those obtained from the finite difference time domain (FDTD) calculations and find excellent agreement between the two approaches.


Yong Xu, George X. Ouyang, Reginald K. Lee, and Amnon Yariv, "Asymptotic Matrix Theory of Bragg Fibers," J. Lightwave Technol. 20, 428- (2002)

Cited By

OSA is able to provide readers links to articles that cite this paper by participating in CrossRef's Cited-By Linking service. CrossRef includes content from more than 3000 publishers and societies. In addition to listing OSA journal articles that cite this paper, citing articles from other participating publishers will also be listed.

« Previous Article  |  Next Article »

OSA is a member of CrossRef.

CrossCheck Deposited